HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Abelian, Tauberian, and Mercerian Theorems for Arithmetic Sums

Files in This Item:
JMAA250-2.pdf1.34 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/18902

Title: Abelian, Tauberian, and Mercerian Theorems for Arithmetic Sums
Authors: Bingham, N. H. Browse this author
Inoue, A. Browse this author
Issue Date: 15-Oct-2000
Publisher: Elsevier
Journal Title: Journal of Mathematical Analysis and Applications
Volume: 250
Issue: 2
Start Page: 465
End Page: 493
Publisher DOI: 10.1006/jmaa.2000.6971
Relation: http://www.sciencedirect.com/science/journal/0022247X
Type: article (author version)
URI: http://hdl.handle.net/2115/18902
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 井上 昭彦

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University